Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Child has rashes on legs and arm.Low appetite. Had diarrhea. Suggestions?

Wow, thanks, I just stumbled upon this site while researching my 6 yr old son s symptoms. He had pretty acute diarrhea about a week ago -- I gave him some immodium and it stopped. Yesterday, he had same diarrhea but only one occurance. In the last week, he has developed a raised rash on his legs and today, a bit on his arms. Looks like bug bites. Yesterday and today, he s been complaining that he doesn t feel good but when I ask him what hurts or doesn t feel good, he can t really answer. A couple times he said his head hurts. Wants to eat, but when he gets up from a lying position he says he doesn t feel good. I ve been making sure he drinks a lot of liquids. He has no fever ....but he is most definitely not himself. He can usually eat more than me on any given day. Any thoughts?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
The cause of his feeling of unwell may be due to the diarrhea which causing some abdominal discomfort.
Try to give plenty of oral fluids and oral rehydration solutions, coconut water.
Watch is activity and urine output.
Examine his stool whether the loose motions are continuing.
Consult your Pediatrician for the assessment and proper management advise.
Hope I have answered your query.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor